# SDR COMA0260269

- Difficulty date: April 20, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 5,604 hours, 5,092 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5541 GROUND SPOILER FAULT MESSAGE DURING T/O.COULD NOT DUPLICATE.  RESET SECU AND SYSTEM TEST WAS SATISFACTORY.
